Can I Get Buzzing or Increased Tinnitus If I Quit Taking My .25mg of Klonopin?

Discussion in 'Support' started by JasonP, Oct 6, 2016.

tinnitus forum
    1. JasonP

      JasonP Member

      Tinnitus Since:
      Been taking it for years at around .5mg. Got down to .25mg the past couple of months. Now I want to get the heck off this drug. I actually feel like it is giving me more bad problems than benefits. What should I do? Btw..I am on another anti-convulsant Lamotrigine that can help with seizures and depression. Would that aid in the withdrawal? It isn't nearly as bad as it was when I tried to quit last year without it.

      Btw...I didn't take it the past 30 hours or so and I have no anxiety, no increased pulse rate, no depersonalization, no increased T. It was hard to get to sleep last night though.

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.